Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Type 2 diabetic, sudden increase in fasting sugar. Take Gemer P2 with Glucobay, Telma. Any reasons ?

my sugar level fasting was 100 0ne week back it used tobe around that value but suddenly since the last 4days the fasting has jumped to 170 I take Gemer P2 one in the morning half an hour before Breakfast along with one Glucobay 25 Mg One telma 40 one Forts B .Lunchtime I take 25 mg Glucobay .Then Half hour before dinner One Gemer P2 One Glucobay25 Mg before the first Bite Then after dinner One Metadoze IPR850. This dosage I have been having for the last 5Years My control level was 6.5 to 7.What has happened suddenly I am type 2 Diabities patient for the last 10 yrs My BP is Controlled MY Cholestrol is within control What is your advise in the matter Thnx AAAAA
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
On an average the oral anti diabetics are effective in controlling blood glucose for about five years,during which period their effect gradually diminishes and ultimately a stage is reached when they are ineffective in controlling blood glucose even at the highest dose.
This stage is called as secondary SU failure or failure of beta cells in pancreas to respond.As the time passes the mass of functionally active beta cells gradually diminishes and in about five years time a stage of secondary failure is reached.
I would advise you to consult a endocrinologist or diabetologist and explore the use of more recently introduced medicines like GLIPTINS.
But ultimately,you may have to start injectable insulin,once it is found that no oral anti diabetic is proving to be effective.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor